# SDR IPXA10562798

- Difficulty date: September 3, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 146NN66168
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, C-2 DOOR EXTERNAL EDGE BEAM GOUGED 12" FROM T/E AND 16" FROM T/E.  R & R EDGE BEAM ON C-2 DOOR (LWR) IAW SRM 51-40-02-0G, SRM 51-40-05-0G, AMM 51-31-01-2, AMM 51-21-00-7, AMM 51-41-00-2, SRM 51-20-01-0G, SRM 52-30-02-1A1, AND SRM 51-10-02-0G.
